1 doctor weighed in:

Could hydrocodone cause liver and kidney problems?

1 doctor weighed in
Dr. Geoffrey Ndeto
Anesthesiology

In brief: Yes to liver problem

Hydrocodone when in combination with tylenol (acetaminophen) can be injurious to liver. Tylenol (acetaminophen) is the culprit in this regard and the guidelines are that the ingested tylenol (acetaminophen) quantity should not exceed 4 gm/day.
I am not aware of any known tylenol (acetaminophen) injuries to the kidneys.

In brief: Yes to liver problem

Hydrocodone when in combination with tylenol (acetaminophen) can be injurious to liver. Tylenol (acetaminophen) is the culprit in this regard and the guidelines are that the ingested tylenol (acetaminophen) quantity should not exceed 4 gm/day.
I am not aware of any known tylenol (acetaminophen) injuries to the kidneys.
Dr. Geoffrey Ndeto
Dr. Geoffrey Ndeto
Thank
Get help from a real doctor now
Dr. Vikram Patel
Board Certified,
35 years in practice
978K people helped
Continue
111,000 doctors available